# SDR DALA1149833116

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK FLOOR PANEL 261HG IS BROKEN ON EDGE AND MISSING INSERT.  FABRICATED NEW FLOOR PANEL 261HG ON STAM TRAVELER T11/893910 IAW NWD 3D25-40640.  DAMAGE DIM. W=4.0" D=3.0" STAM CRS# MZAR013L.
